MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD SAUVAGE FILAMENTOUS FABRIC; SAUVAGE FABRIC

BARD PERIPHERAL VASCULAR, INC. BARD SAUVAGE FILAMENTOUS FABRIC; SAUVAGE FABRIC
Model Number 007829
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 09/2026).
 
Event or Problem Description
It was reported that prior to surgical graft implantation procedure, patch was allegedly found opened.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one bard sauvage filamentous knitted polyester fabric was returned for evaluation.Package was noted to be unsealed.No other anomalies noted to the sample.Therefore, the investigation is confirmed for the reported unsealed device packaging as the packaging was noted to be unsealed.One photo was provided and reviewed.The photo shows the device packaging.The packaging was noted to be unsealed and the based on the provided photo, the reported unsealed device packaging issue can be confirmed.A definitive root cause for the alleged unsealed device packaging issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.Instructions for use precautions warns that the product is sterile unless the package is opened or damaged.Single use only.H10: d4 (expiry date: 09/2026), g3.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD SAUVAGE FILAMENTOUS FABRIC
Common Device Name
SAUVAGE FABRIC
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15688929
Report Number2020394-2022-00845
Device Sequence Number20533377
Product Code DXZ
UDI-Device Identifier00801741041051
UDI-Public(01)00801741041051
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K770835
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number007829
Device Catalogue Number007829
Device Lot NumberHUFX0211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown